It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Birth Control Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 10-01-2009, 03:06 PM   #1
Member
(female)
 
froggie83's Avatar
 
Join Date: Sep 2009
Location: united states
Posts: 69
froggie83 HB User
birth controll and severe headache

hello all,
i know that most birth controll pill side effects will go away if i stop taking the pill but is this the same for a severe headache the day before and the day that my period starts?? or will i just have to deal with these really bad headaches each month?

(history-been on the pill about 3 years and i am stopping to ttc)
thanks in advance for your help.

 
Sponsors Lightbulb
   
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Severe Migraine Headaches Emily16 Open to All Other Health Topics 11 01-06-2010 08:52 AM
MAV and Birth Control Pills willholl Inner Ear Disorders 3 02-20-2009 08:15 AM
on birth controll and having brown tinted discharge when I wipe shanp1228 Miscarriage & Still Birth 3 12-18-2007 07:36 AM
Birth controll marelisrs Birth Control 6 08-20-2007 10:13 PM
Diet Pills + Birth Controll Austin&Chloe Women's Health 0 04-29-2004 11:01 AM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 10:17 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!